Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 52, NWS Philadelphia/Mount Holly

July 9, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 9, 2010, 4:17 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2010, 4:17 AM EDT (08:17 UTC)
Expired
Jul 9, 2010, 3:25 PM EDT
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WHUS71 KPHI 090817
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EDT FRI JUL 9 2010

ANZ452>455-092000-
/O.NEW.KPHI.SC.Y.0052.100709T0817Z-100710T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
417 AM EDT FRI JUL 9 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.

AN EASTERLY ONSHORE FLOW, BETWEEN HIGH PRESSURE EAST OF NEW
ENGLAND AND LOW PRESSURE ALONG THE NORTH CAROLINA COAST, WILL
PRODUCE ROUGH SEAS TODAY INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
2 follow-up statements
477 
WHUS71 KPHI 090858
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 AM EDT FRI JUL 9 2010

ANZ450-451-092100-
/O.EXA.KPHI.SC.Y.0052.000000T0000Z-100710T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
458 AM EDT FRI JUL 9 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

AN EASTERLY ONSHORE FLOW...BETWEEN HIGH PRESSURE EAST OF NEW
ENGLAND AND LOW PRESSURE ALONG THE NORTH CAROLINA COAST... WILL
PRODUCE ROUGH SEAS TODAY INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ452>455-092100-
/O.CON.KPHI.SC.Y.0052.000000T0000Z-100710T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
458 AM EDT FRI JUL 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

AN EASTERLY ONSHORE FLOW... BETWEEN HIGH PRESSURE EAST OF NEW
ENGLAND AND LOW PRESSURE ALONG THE NORTH CAROLINA COAST... WILL
PRODUCE ROUGH SEAS TODAY INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
840 
WHUS71 KPHI 091925
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT FRI JUL 9 2010

ANZ450>455-092030-
/O.CAN.KPHI.SC.Y.0052.000000T0000Z-100710T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
325 PM EDT FRI JUL 9 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

SEAS WILL CONTINUE TO SUBSIDE GRADUALLY. AS A RESULT, THE
NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT ADVISORY.

$$

IOVINO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jul 9, 3:56 AM EDT, 21 minutes earlier.

Area forecast discussion, Jul 9, 3:56 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EDT FRI JUL 9 2010

.SYNOPSIS...
A LOW PRESSURE SYSTEM JUST OFF THE NORTH CAROLINA COAST WILL DRIFT
SLOWLY TO THE NORTHEAST THROUGH SATURDAY MERGING WITH AN
APPROACHING COLD FRONT. THE SAID COLD FRONT IS OVER THE GREAT
LAKES AND WILL MOVE SOUTHEAST THROUGH THE AREA PROBABLY DURING
SATURDAY EVENING. A HIGH PRESSURE SYSTEM WILL BUILD INTO THE
NORTHEAST ON SUNDAY AND MONDAY BEFORE SLIDING OFFSHORE. A
WEAKENING COLD FRONT SHOULD MOVE THROUGH THE REGION ON WEDNESDAY.
A HIGH PRESSURE SYSTEM WILL THEN BUILD IN FROM THE GREAT LAKES ON
THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE GFS INITIALIZATION WAS BETTER THAN THE WRF-NMM OFF THE 00Z
SOUNDINGS. IT WILL BE USED SLIGHTLY MORE THAN THE WRF-NMM FOR
TODAY, BUT AFTER TODAY, THE FEEDBACK ISSUES WILL HAVE US SLIDE
TOWARD A MODEL CONSENSUS SOLUTION WHICH COINCIDENTALLY OR NOT IS
CLOSE TO THE SREF OUTPUT.

ITS NOT TOO OFTEN ON A 850MB ANALYSIS THAT ONE SEES A PLETHORA OF
GREATER THAN 15C MOISTURE. THERE A COUPLE OF STATIONS IN THE
NORTHEAST THAT MOIST, BUT A PAIR OF MORE IMPRESSIVE PLUMES ACROSS
THE OHIO/TENNESSEE VALLEY AND ANOTHER OVER OKLAHOMA AND TEXAS. SO
THE UPCOMING COLD FRONT WILL HAVE SOME SERIOUS MOISTURE WITH IT.

FOR TODAY, ITS PRETTY MUCH WHAT WE SEE IS WHAT WE ARE GOING TO BE
GETTING. OUR CWA IS GOING TO BE IN A VERY COLISH FLOW BETWEEN THE
WEAKENING CLOSED LOW TO OUT S AND THE HEAT RIDGE THAT SPLIT IN
TWO TO OUR NORTH AND WEST. ANOTHER SHORT WAVE IS FORECAST TO ROTATE
AROUND THE CLOSED LOW INTO OUR CWA TODAY, WHILE YESTERDAY'S SLIDES
OFF FARTHER TO THE WEST.

THERE IS PRETTY GOOD MODEL CONSENSUS ABOUT A CONVECTIVE PEAK
CENTERED ON THE DELAWARE VALLEY/I95 CORRIDOR. LOOKS LIKE THE
TRIGGER THAT WE OFTEN SEE WITH SE FLOW IS JUST ENOUGH FRICTIONAL
CONVERGENCE TO GET THE CONVECTION GOING AND THE FALL LINE TO
ENHANCE THE UPWARD MOTION. WANT TO SHIFT THE AXIS A BIT MORE TO
THE NW OF MODEL CONSENSUS BECAUSE OF THE LOCATION OF THE THETA E
RIDGE AND DEEPER FCST 850MB MOISTURE, NOT TO MENTION THE FALL LINE.
THE GFS HAS BEEN TOO STABLE EARLY THIS MORNING AND USING THE WRF-
NMM FIELDS INSTEAD IS SHOWING WE ARE UNSTABLE ALOFT FOR THUNDER
AND WITH CONVECTIVE TEMPS IN THE LOWER 80S, WE SHOULD GET THERE
FROM DAYTIME OR DIFFERENTIAL HEATING BY LATE THIS MORNING IF ALL
ELSE FAILS.

A WISE MAN ONCE TOLD ME JUST GIVE ME ONE THUNDERSTORM AND THAT WILL
SET THE BALL IN MOTION. THIS WOULD BE THE CASE TODAY AS THE WIND
FLOW ALOFT IS NIL AND THE BULK OF THE UPWARD MOTION IS GOING TO HAVE
TO COME FROM GUST FRONTS AND OUTFLOW BOUNDARIES. UPSHOT WITHOUT
AN ORGANIZED TRIGGER, DO THINK THAT NAM POPS ARE TOO HIGH AND WE
PREFER TO KEEP CONVECTION AS CHANCE OR SCATTERED. BECAUSE OF THE
NEGLIGIBLE WIND FLOW WE ADDED LOCALLY HEAVY DOWNPOURS.

CONVECTIVE FIELDS REMAIN PRETTY WEAK AND THUS SVR CHANCES (AS
DEPICTED ON SREF FIELDS) ARE NEARLY ZERO VS THUNDER CHANCES
(ABOUT 30 TO 50 PCT). THERE IS A SC FIELD ACROSS THE NWRN PART OF
OUR CWA AND THIS SHOULD NOT REMAIN SOLID. BUT LIKE THE AC FIELD
DID TO THE I95 CORRIDOR YDA, THIS WILL ADD A LAYER OF LOWER
CONFIDENCE ABOUT MAX TEMPS N AND W. WE PREFER GFS MOS VS NAM MOS
OVERALL AS NAM MOS GUIDANCE SUGGESTS A MOSTLY CLOUDY DAY AND
850MB TEMPS OF AROUND 17C CONSERVATIVELY WOULD GET US TO AROUND 90
SANS ELEVATION. URBAN AREA HEAT INDICES SHOULD PEAK IN THE MID TO
UPPER 90S SHORT OF HEAT ADVISORY CRITERIA. WE DID NOT REACH HEAT
WARNING CRITERIA YESTERDAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
THE BEST CHANCE FOR ORGANIZED PRECIPITATION AND POSSIBLY HEAVY AT
THAT SO FAR THIS MONTH AND MAYBE EVEN LAST MONTH SHOULD OCCUR ON
SATURDAY. THE APPROACHING COLD FRONT SHOULD TAP THAT PRIME
OHIO/TENNESSEE VALLEY 850MB MOISTURE AS IT MOVES THROUGH. TONIGHT'S
POPS ARE WEIGHTED MORE TOWARD THE END OF THE NIGHT AS ANY ONGOING
CONVECTION TRIES TO REACH OUR CWA.

THERE IS HEAVY RAIN POTENTIAL, ONE COULD SAY LIKELIHOOD, FOR
SATURDAY BUT ITS HARD AT THIS JUNCTURE TO DIFFER FROM BASIN AVERAGES
OF AROUND AN INCH TO WHAT COULD EXCEED FOUR INCHES IN WIDELY
SCATTERED AREAS. FCST PWATS CONTINUE TO EXCEED 2" AND FCST K INDICES
ARE APPROACHING 40. THE GFS SOLUTION SEEMS TO GET AFFECTED BY
GRIDSCALE FEEDBACK WHICH AGAIN IS ENHANCING THE LLJ. IF A MORE
ENHANCED LLJ WERE TO FORM, THEN EITHER STATIONARY OR BACKBUILDING
CELLS WOULD FOLLOW AND EVEN HEAVIER RAIN COULD OCCUR. OFF THE RAW
GFS OUTPUT THE FCST CORFIDI VECTORS ARE LESS THAN 10KTS, SHOWING
THE POTENTIAL ON A LEVEL EXISTS. THE JET COUPLET IS FORECAST TO
ARRIVE A BIT LATE, MAYBE TOO LATE. BUT THERE IS DECENT QVEC CONV
STILL FCST FOR THE MID LEVELS. THIS SUPPORTS OUR LIKELY POPS
CONTINUING. ALSO SREF TSRA POPS HAVE RISEN FROM CHANCE TO LKLY WI
OUR CWA. CONVECTIVE PARAMETERS ARE NOT THAT ROBUST, BUT STRONGER
THAN TODAY. LIMITING FACTOR FOR SEVERE LOOKS LIKE A SLIGHTLY
FASTER PCPN TIMING AND THE POTENTIAL FOR DEBRIS OR ONGOING PCPN
DURING THE MORNING. CONFIDENCE ABOUT MAX TEMPS IS LOWER THAN
AVERAGE.

THE FEEDBACK ISSUE SLOWS THE FRONT ON THE GFS MORE THAN ANY OTHER
SOLUTION, ALTHOUGH THE WAVY SOLUTION HAS LEGS WITH MOST OF THE OTHER
MODELS. ENOUGH THERE TO ADD HVY RAIN AS ENHANCED WORDING AND MENTION
IN THE HWO, BUT NOT ENOUGH CONFIDENCE FOR A FLASH FLOOD WATCH.
GENERAL MODEL CONSENSUS IS FOR MOST OF THE PCPN TO BE OFFSHORE BY
THE STROKE OF MIDNIGHT SATURDAY NIGHT AND LOWER 2ND HALF POPS WILL
BE CONTINUED.

THE COLD FRONT SHOULD SWEEP THE DEEP MOISTURE AWAY FROM OUR CWA ON
SUNDAY. SO WHILE MAX TEMPS SHOULD REBOUND A BIT FROM THE CLOUDIER
SATURDAY, IT STILL WILL FEEL BETTER. WE WILL ASSUME WE GET RAINFALL
ON SATURDAY AND THUS HAVE APPLIED A STANDARD +15C FORECAST OF THE
850MB TEMPS TO ARRIVE AT MAX TEMPS FOR SUNDAY DAY. A SHORT WAVE
WILL BE PASSING THROUGH OUR CWA. NOW ITS MOVING THROUGH TOO EARLY
AND MOISTURE LEVELS ARE TOO LOW FOR ANY PCPN TO BE GENERATED THIS
FAR WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS FROM YESTERDAY...MODEL GUIDANCE SHOWS UPPER HEIGHTS LOWER THAN
AT PRESENT...BUT GRADUALLY BUILDING AGAIN LATE IN THE LONG TERM
PERIOD...BY THE LATTER PORTION OF NEXT WEEK. DIVERGING FROM
YESTERDAY/S SOLUTIONS IS THE MORE ZONAL ASPECT OF THE UPPER FLOW
ON THE 12Z GFS...WITH LESS ACCENT TO SHORT WAVES MOVING THROUGH
THE FLOW ALOFT.

SO...ALTHOUGH IT WILL BE A SUMMERY WARM TO HOT PATTERN...EXCESSIVE
HEAT IS NOT ANTICIPATED. HIGHS IN THE UPPER 80S TO LOWER 90S WILL BE
FORECAST...WITH DEW POINTS MOSTLY IN THE 60S...EXCEPT AROUND 70 OR
IN THE LOWER 70S SOUTH.

AT THE SURFACE...DRIER AIR AND HIGHER PRESSURE ARE EXPECTED SUNDAY
INTO MONDAY. THIS QUIET WEATHER IS FORECAST TO GIVE WAY TO A FRONT
APPROACHING THE AREA BY MIDWEEK AS THE NEXT WEAK SHORT WAVE MOVES
ACROSS THE AREA. CHANCE SHOWERS AND THUNDERSTORMS WERE RETAINED FOR
THIS PERIOD.

DRY WEATHER WAS FORECAST FOR THURSDAY AT LEAST FOR NOW IN VIEW OF
HPC/S PROGS...ALTHOUGH THERE IS STILL A HINT OF RESIDUAL LOW
PRESSURE ALONG THE COAST.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MOIST ONSHORE FLOW IS IS PILING UP AGAINST THE HILLS AND MOUNTAINS
TO OUR WEST. THIS IS CAUSING CIG HGTS TO LOWER. ST/SC WILL OVERSPREAD
THE FORECAST AREA WITHIN THE NEXT FEW HOURS AND VSBYS WILL LOWER IN
FOG AND HAZE. THE SHOWERS THAT HAVE BEEN ON RADAR TO OUR WEST WILL
REMAIN TO OUR WEST, BUT ADDITIONAL SHOWER ACTIVITY WILL BE MOVING
IN OFF THE OCEAN SHORTLY AFTER DAYBREAK. EXPECT MVFR/IFR CONDITIONS
TO BE WIDESPREAD THIS MORNING UNTIL MID MORNING. DIURNAL EFFECTS
WILL THEN TAKE HOLD, WITH VFR BROKEN TO SCATTERED CLOUDS IN THE
AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATER
THIS MORNING THROUGH THE AFTERNOON. WITH LIGHT STEERING CURRENTS
IN THE MID AND UPPER LEVELS, THESE SHOWERS AND STORMS WILL MOVE
QUITE SLOWLY BUT WILL BE ACCOMPANIED BY LOWER CIGS AND VSBYS AND
SOME VERY HEAVY LOCALIZED RAINFALL. SE WINDS 8 TO 10 KTS TODAY WILL
SHIFT TO THE S TONIGHT. SHOWER ACTIVITY WILL DIMINISH DURING THE
EVENING AND EARLY NIGHTTIME HOURS BUT THEN INCREASE AGAIN AFTER
MIDNIGHT FROM THE WEST AS THE FRONTAL ZONE APPROACHES. WHILE CIGS
SHOULD REMAIN MAINLY VFR, OUTSIDE OF ANY SHOWER ACTIVITY, VSBYS
WILL BE LOWERING OVERNIGHT TO MVFR IN FOG AND HAZE.

OUTLOOK...
A PERSISTENT SOUTHERLY FLOW AND CYCLONIC FLOW ALOFT, ALONG WITH
THE APPROACHING FRONT, WILL PRODUCE PLENTY OF MVFR/IFR CONDITIONS
AND NUMEROUS SHOWERS/THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT.
ONCE THE FRONT CROSSES THE AREA, HIGH PRESSURE WILL MOVE IN AND
BRING IMPROVING CONDITIONS FOR SUNDAY AND MONDAY.

&&

.MARINE...
THE ONSHORE FLOW, ALTHOUGH NOT VERY STRONG, IS CAUSING SEAS TO BUILD
ON OUR SOUTHERN OCEAN WATERS. BUOY 44009 IS ALREADY UP TO 5 FT.
DON'T EXPECT IT TO GET MUCH HIGHER, BUT SHOULD STAY 4 TO 6 FT INTO
EARLY TONIGHT. WILL RAISE A SMALL CRAFT ADVISORY WITH THIS PACKAGE
ON OUR OCEAN WATERS SOUTH OF LITTLE EGG INLET. IT WILL BE IN EFFECT
UNTIL MIDNIGHT. WINDS WILL BE SE TODAY 10 TO 15 KT, THEN BECOME
S 5 TO 10 KT TONIGHT AND INCREASE TO 10 TO 15 KT SATURDAY. A SMALL
CRAFT ADVISORY COULD BE NEEDED AGAIN LATER SATURDAY INTO SATURDAY
NIGHT, ESPECIALLY ON THE OCEAN. ONCE THE FRONT CROSSES THE AREA
SATURDAY NIGHT, WINDS WILL SWING TO SW, W, AND THEN NW BY DAYBREAK
SUNDAY. GOOD BOATING WEATHER WILL BE WITH US THROUGH THE EARLY
PART OF NEXT WEEK.

WITH THE NEW MOON SUNDAY, ASTRONOMICAL TIDES ARE RELATIVELY HIGH.
WHILE TIDAL DEVIATIONS ARE NOT EXPECTED TO BE VERY HIGH, THEY ARE
EXPECTED TO RUN AROUND HALF A FOOT ABOVE NORMAL. THE HIGH TIDE
CYCLE THAT WILL BE THE MOST CRITICAL WILL SATURDAY EVENING. SINCE
IT WON'T TAKE MUCH TO PUSH LEVELS TO NEAR MINOR TIDAL FLOOD HEIGHTS,
ALL INTERESTS SUBJECT TO MINOR TIDAL FLOODING SHOULD REMAIN ALERT
FOR THE POSSIBILITY. WE WILL CONTINUE TO MONITOR THIS SITUATION AS
THE EVENT UNFOLDS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ452>455.

&&

SYNOPSIS...GIGI/MEOLA
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM.../
AVIATION...RPW
MARINE...RPW
Hazardous weather outlook, Jul 8, 3:54 PM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT THU JUL 8 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-092000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
354 PM EDT THU JUL 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AFTERNOON HEAT INDICES ON FRIDAY SHOULD REACH THE MID 90S.

THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE ON FRIDAY AND SATURDAY,
WITH THE GREATER CHANCE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-092000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 PM EDT THU JUL 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.